Abstract and Applied Analysis
Volume 2004 (2004), Issue 5, Pages 395-406
On periodic-type solutions of systems of linear ordinary
A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi 0193, Georgia
Received 1 October 2002
Copyright © 2004 I. Kiguradze. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establishnonimprovable, in a certain
sense, sufficient conditions for the existence of a
unique periodic-type solution for systems of linear
ordinary differential equations.